Jump to content

Search the Community

Showing results for tags 'withdrawalsymptoms'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. SufferingCelexa

    SufferingCelexa: Intro

    I am 20 years old and just tapered off Celexa 4 weeks ago. I can't remember exactly but I think I started it my sophomore year of high school. I've always been healthy and active in sports but that year were some major life changes and I was suffering depression. I asked my mom to see a doctor. I really wanted medication because I thought it would help. On my first visit to the psychiatrist he said I had major depressive disorder and prescribed my first antidepressant. I don't remember what I started with but I was taking 40 mgs of Celexa when I quit. I thought it helped the first year but I struggled through my freshman year of college. Then my sophomore year everything went downhill. I just couldn't do it anymore. I quit my job and dropped out of school. I was having suicidal thoughts and feeling destructive. I smoked marijuana all the time and didn't want to do anything else. I didn't drink alcohol because I'm under 21 but also afraid it would cause a bad reaction with the medicine. When I'm alone I have no motivation to eat or feed myself. I didn't socialize much at all in college not even with my roommates. My mom insisted that the antidepressant wasn't helping me and was making everything worse. I finally agreed to come home and taper off last Christmas. The psychiatrist said I should reduce 1/4 each week so 30 mg to 20 mg to 10 mg the last week. The doctor at Kaiser said the withdrawals should only last 2 weeks. It's 4 weeks now and I feel terrible. When I talked to the doctor he said I am relapsing into depression and that I should try to find a medication that works for me. He gave me a prescription for Wellbutrin but now I'm terrified to take it. I don't want to go through this again. I know now from this site that I should have done a slower taper. I am thinking about reinstating but that scares me too but I think I could do it if that's the only choice to get out of this anxiety. I don't have the suicidal thoughts as much anymore. I just want to get better. I am taking CBD gummies to help with the withdrawals. I feel so weak, hopeless and worry I won't be able to have a normal life again and consistent mentally. I get triggered all the time and embarrass myself in public so I just don't like to be around other people. It's hard being out and seeing all the happy normal people. I just want to sleep all day. I've been pushing myself to go out for a walk or go to the gym because it's close by but only for 20 minutes.
  2. Hello! Not sure if this is right place to post this but I have been on 10mg of Prozac for about 7 months (since July 2014) and although the I love what it has done for me, due to the side effects (extreme fatigue, heart palpitations, weight gain) I have started to taper off. I am usually sensitive to withdrawals symptoms as I experienced them all too well while getting off Cymbalta a few years back. I have obtained the liquid version of Fluoxetine and started at 2.25ml today. Do you think it's best to stay at the "10 percent per month" or after the first month or two do you think I could try to speed it up a bit since I have been on this for a shorter period of time? The heart palpitations are becoming a problem but I want to experience as little withdrawals symptoms as possible. Any advice/experiences would be much appreciated!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy